# SDR SWAA2016021148969

- Difficulty date: January 19, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N611SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27697
- Aircraft time: 64,588 hours, 51,858 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Part number: 57100004
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING MLG SUPPORT BEAM INNER FWD SUPPORT FITTING UPPER HOLE CRACKED.  R & R FITTING IAW SRM & EA.
